×

Ground state solutions for non-autonomous dynamical systems. (English) Zbl 1366.34061

Summary: We study the existence of periodic solutions for a second order non-autonomous dynamical system. We allow both sublinear and superlinear problems. We obtain ground state solutions.{
©2014 American Institute of Physics}

MSC:

34C25 Periodic solutions to ordinary differential equations
37B55 Topological dynamics of nonautonomous systems
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Ambrosetti, A.; Zelati, V. Coti, Periodic Solutions of Singular Lagrangian Systems, (1993), Birkhäuser: Birkhäuser, Boston · Zbl 0785.34032
[2] Antonacci, F.; Magrone, P., Second order nonautonomous systems with symmetric potential changing sign, Rend. Mat. Appl., 18, 367-379, (1998) · Zbl 0917.58006
[3] Antonacci, F., Periodic and homoclinic solutions to a class of Hamiltonian systems with indefinite potential in sign, Boll. Un. Mat. Ital., 10, 303-324, (1996) · Zbl 1013.34038
[4] Antonacci, F., Existence of periodic solutions of Hamiltonian systems with potential indefinite in sign, Nonlinear Anal., 29, 1353-1364, (1997) · Zbl 0894.34036
[5] Berger, M. S.; Schechter, M., On the solvability of semilinear gradient operator equations, Adv. Math., 25, 97-132, (1977) · Zbl 0354.47025
[6] Barletta, G.; Livrea, R., Existence of three periodic solutions for a non-autonomous second order system, Matematiche (Catania), 57, 205-215, (2002) · Zbl 1195.34062
[7] Bonanno, G.; Livrea, R., Periodic solutions for a class of second-order Hamiltonian systems, Electron. J. Differ. Equ., 115, 13, (2005) · Zbl 1096.34027
[8] Bonanno, G.; Livrea, R., Multiple periodic solutions for Hamiltonian systems with not coercive potential, J. Math. Anal. Appl., 363, 627-638, (2010) · Zbl 1192.37084
[9] Ben Naoum, A. K.; Troestler, C.; Willem, M., Existence and multiplicity results for homogeneous second order differential equations, J. Differ. Equ., 112, 239-249, (1994) · Zbl 0808.58013
[10] Ding, Y.; Girardi, M., Periodic and homoclinic solutions to a class of Hamiltonian systems with the potentials changing sign, Dyn. Syst. Appl., 2, 131-145, (1993) · Zbl 0771.34031
[11] Faraci, F., Multiple periodic solutions for second order systems with changing sign potential, J. Math. Anal. Appl., 319, 567-578, (2006) · Zbl 1099.34040
[12] Faraci, F.; Iannizzotto, A., A multiplicity theorem for a perturbed second-order non-autonomous system, Proc. Edinburgh Math. Soc., 49, 2, 267-275, (2006) · Zbl 1106.34025
[13] Faraci, F.; Livrea, G., Infinitely many periodic solutions for a second-order nonautonomous system, Nonlinear Anal., 54, 417-429, (2003) · Zbl 1055.34082
[14] Guo, Z.; Xu, Y., Existence of periodic solutions to second-order Hamiltonian systems with potential indefinite in sign, Nonlinear Anal., 51, 1273-1283, (2002) · Zbl 1157.37329
[15] Han, Z., 2π-periodic solutions to ordinary differential systems at resonance, Acta Math. Sin. (Chinese), 43, 639-644, (2000) · Zbl 1027.34050
[16] Han, Z. Q., “Periodic solutions to second differential systems” (preprint).
[17] Jeanjean, L., Local conditions insuring bifurcation from the continuous spectrum, Math. Z., 232, 651-664, (1999) · Zbl 0934.35047
[18] Jiang, M., Periodic solutions of second order superquadratic Hamiltonian systems with potential changing sign I, J. Differ. Equ., 219, 323-341, (2005) · Zbl 1082.37061
[19] Jiang, M., Periodic solutions of second order superquadratic Hamiltonian systems with potential changing sign II, J. Differ. Equ., 219, 342-362, (2005) · Zbl 1082.37062
[20] Long, Y. M., Nonlinear oscillations for classical Hamiltonian systems with bi-even subquadritic potentials, Nonlinear Anal., 24, 1665-1671, (1995) · Zbl 0824.34042
[21] Li, S.; Zou, W., Infinitely many solutions for Hamiltonian systems, J. Differ. Equ., 186, 141-164, (2002)
[22] Mawhin, J., Semi coercive monotone variational problems, Bull. Cl. Sci. Acad. Roy. Belg., 73, 118-130, (1987) · Zbl 0647.49007
[23] Mawhin, J.; Willem, M., Critical points of convex perturbations of some indefinite quadratic forms and semilinear boundary value problems at resonance, Ann. Inst. Henri Poincaré Anal. Non Linearé, 3, 431-453, (1986) · Zbl 0678.35091
[24] Mawhin, J.; Willem, M., Critical Point Theory and Hamiltonian Systems, (1989), Springer-Verlag: Springer-Verlag, New York · Zbl 0676.58017
[25] Ma, J.; Tang, C. L., Periodic solutions for some nonautonomous second-order systems, J. Math. Anal. Appl., 275, 2, 482-494, (2002) · Zbl 1024.34036
[26] Schechter, M., Operator Methods in Quantum Mechanics, (1981), Elsevier: Elsevier, New York · Zbl 0456.47012
[27] Schechter, M., Linking Methods in Critical Point Theory, (1999), Birkhäuser: Birkhäuser, Boston · Zbl 0915.35001
[28] Schechter, M., Periodic non-autonomous second-order dynamical systems, J. Differ. Equ., 223, 2, 290-302, (2006) · Zbl 1099.34042
[29] Schechter, M., Periodic solutions of second-order nonautonomous dynamical systems, Boundary Value Prob., 2006, 25104, (2006) · Zbl 1140.34366
[30] Schechter, M., New saddle point theorems, Generalized Functions and Their Applications, 213-219, (1991), Banaras Hindu University: Banaras Hindu University, Varanasi · Zbl 0846.46027
[31] Schechter, M., A generalization of the saddle point method with applications, Ann. Polon. Math., 57, 3, 269-281, (1992) · Zbl 0780.35001
[32] Schechter, M., Sandwich pairs in critical point theory, Trans. Am. Math. Soc., 360, 6, 2811-2823, (2008) · Zbl 1143.35061
[33] Schechter, M., Minimax Systems and Critical Point Theory, (2009), Birkhäuser: Birkhäuser, Boston · Zbl 1186.35043
[34] Shilgba, L. K., Periodic solutions of non-autonomous second order systems with quasisubadditive potential, J. Math. Anal. Appl., 189, 671-675, (1995) · Zbl 0824.34043
[35] Shilgba, L. K., Existence result for periodic solutions of a class of Hamiltonian systems with super quadratic potential, Nonlinear Anal., 63, 565-574, (2005) · Zbl 1100.37038
[36] e Silva, E. A. de B., Linking theorems and applications to semilinear elliptic problems at resonance, Nonlinear Anal.: Theory, Methods Appl., 16, 455-477, (1991) · Zbl 0731.35042
[37] Struwe, M., The existence of surfaces of constant mean curvature with free boundaries, Acta Math., 160, 19-64, (1988) · Zbl 0646.53005
[38] Struwe, M., Variational Methods, (1996), Springer-Verlag
[39] Tang, C. L., Periodic solutions of nonautonomous second order systems with γ-quasisubadditive potential, J. Math. Anal. Appl., 189, 671-675, (1995) · Zbl 0824.34043
[40] Tang, C. L., Periodic solutions of nonautonomous second order systems with sublinear nonlinearity, Proc. Am. Math. Soc., 126, 3263-3270, (1998) · Zbl 0902.34036
[41] Tang, C.; Wu, X., Periodic solutions for a class of nonautonomous subquadratic second Hamiltonian systems, J. Math. Anal. Appl., 275, 870-882, (2002) · Zbl 1043.34045
[42] Tang, C. L.; Wu, X. P., Notes on periodic solutions of subquadratic second order systems, J. Math. Anal. Appl., 285, 1, 8-16, (2003) · Zbl 1054.34075
[43] Tang, C. L.; Wu, X. P., Periodic solutions for a class of nonautonomous subquadratic second order Hamiltonian systems, J. Math. Anal. Appl., 275, 2, 870-882, (2002) · Zbl 1043.34045
[44] Tang, C. L.; Wu, X. P., Periodic solutions for second order systems with not uniformly coercive potential, J. Math. Anal. Appl., 259, 2, 386-397, (2001) · Zbl 0999.34039
[45] Tang, X. H.; Xiao, L., Existence of periodic solutions to second-order Hamiltonian systems with potential indefinite in sign, Nonlinear Anal., 69, 3999-4011, (2008) · Zbl 1170.34029
[46] Willem, M., “Oscillations forcées systèmes hamiltoniens,” in Public. Sémin. Analyse Non Linéarie, Univ. Beseancon, 1981. · Zbl 0482.70020
[47] Wu, X. P.; Tang, C. L., Periodic solutions of a class of nonautonomous second order systems, J. Math. Anal. Appl., 236, 227-235, (1999) · Zbl 0971.34027
[48] Wang, Z. and Zhang, J., “Periodic solutions of second order non-autonomous Hamiltonian systems with local superquadratic potential” (preprint). · Zbl 1179.34037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.